I can't take vit D3 without getting severely constipated. I understand this can happen if deficient in magnesium.
The conundrum (for me) is that magnesium supplements are hard on my gut.
I'm not a big fan of supplements for these reasons and would really appreciate any information that might be helpful.
Thank you Dr. Kim for all your helpful articles and insights. I trust you more than the overly commercialized and hyped Mercola and Axe...what you share feels like it comes from the heart and is sensible and truly meant to help others. I sense that you have a good heart and am grateful for that.
I was told by my doctor to give it a good 8 weeks before forming an opinion. I am in my 5th week of 300 mg 3x a day and it is doing nothing but making me feel horrible. I am evil grouchy, brain fogged, my vision is blurred, and I am still in pain. (Pelvic nerve pain) I was supposed to see my doctor yesterday to discuss whether we should increase it or wean off, but they had to reschedule my appointment for next Friday. I am actually afraid to go up any more. If a higher dose works, but puts me in a coma, what good is it??? The only reason I am on it and not Lyrica is that my insurance refuses to cover Lyrica. And, I am still having to take 150-200 mg of Tramadol per day on my worst days. I started the gaba so that I wouldn't have to take tramadol, but so far, no luck. *sigh* Nerve pain is no joke.